# SDR DALA2016041903107

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FRAME 20, 1732 AT FWD GALLEY AREA.   REPLACED WEB FRAME 20, 1732 AT FWD GALLEY AREA IAW SRM IAW SRM 51-72-11 AND DWG NR D53112545.
